The primal-dual active set method for a crack problem with non- penetration

Hintermüller, M, Kovtunenko, V A and Kunisch, K (2004) The primal-dual active set method for a crack problem with non- penetration. IMA Journal of Applied Mathematics, 69 (1). pp. 1-26. ISSN 0272-4960

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 19:31
Last Modified: 25 Apr 2012 13:39
URI: http://sro.sussex.ac.uk/id/eprint/21080
📧 Request an update